# SDR DALA2024013101422

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1417-1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 CABIN SEAT TRACKS FOUND UPPER SURFACE MINOR CORROSION AT STA1417 TO STA1480, RBL88.5. CORRECTIVE ACTION: R/R THE NEW SEAT TRACK AS PER B767-300 SRM 51-40-02 (0176814)
